# SDR CA050727002

- Difficulty date: July 27, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Airbus A340-313
- Aircraft time: 37,536 hours
- Engine: Cfmint CFM565C4
- System (JASC): 2720 · Rudder Control System
- Part: Yaw Damper
- Part number: PNSC4710
- Part serial: 635
- Condition: Leaking
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE, YELLOW HYD SYSTEM LEAK TURNED OFF ENG GREEN PUMPS 1 & 2.  NO NOSE STEERING ON LANDING.  FOUND HYD LEAK IN THS COMPT YAW DAMPER ACTUATOR 19CS1.  REPLACED AS PER J/C 9-227L-01.
